February  2017, 11(1): 259-266. doi: 10.3934/amc.2017017

5-SEEDs from the lifted Golay code of length 24 over Z4

Institute of Computer Information Engineering, Jiangxi Normal University, Nanchang, Jiangxi 330022, China

Received  November 2015 Published  February 2017

Fund Project: The author is supported by NSFC grant 11401271, 61462026, 61262015, 61462040

Spontaneous emission error designs (SEEDs) are combinatorial objects that can be used to construct quantum jump codes. The lifted Golay code $G_{24}$ of length $24$ over $\mathbb{Z}_4$ is cyclic self-dual code. It is known that $G_{24}$ yields $5$-designs. In this paper, by using the generator matrices of bordered double circulant codes, we obtain $22$ mutually disjoint $5$-$(24, k, \lambda)$ designs with $(k, \lambda)=(8, 1), $ $(10, 36), $ $(12,1584)$ and $5$-$(24, k;22)$-SEEDs for $k=8, $ $10, $ $12, $ $13$ from $G_{24}$.

Citation: Jianying Fang. 5-SEEDs from the lifted Golay code of length 24 over Z4. Advances in Mathematics of Communications, 2017, 11 (1) : 259-266. doi: 10.3934/amc.2017017
References:
[1]

M. ArayaM. HaradaV. D. Tonchev and A. Wassermann, Mutually disjoint designs and new 5-designs derived from groups and codes, J. Combin. Des., 18 (2010), 305-317. doi: 10.1002/jcd.20251.

[2]

T. BethC. CharnesM. GrasslG. AlberA. Delgado and M. Mussinger, A new class of designs which protect against quantum jumps, Des.Codes Crypt., 29 (2003), 51-70. doi: 10.1023/A:1024188005329.

[3]

A. BonnecazeP. SoléC. Bachoc and B. Mourrain, Type Ⅱ codes over $\mathbb{Z}_4$, IEEE Trans. Inform. Theory, 43 (1997), 969-976. doi: 10.1109/18.568705.

[4]

A. BonnecazeP. Solé and A. R. Calderbank, Quaternary quadratic residue codes and unimodular lattices, IEEE Trans. Inform. Theory, 41 (1995), 366-377. doi: 10.1109/18.370138.

[5]

A. R. Calderbank and N. J. A. Sloane, Modular and p-adic cyclic codes, Des. Codes Crypt., 6 (1995), 21-35. doi: 10.1007/BF01390768.

[6]

J. Cannon and W. Bosma, Handbook of Magma functions, Version 2. 12, Univ. Sydney, 2005.

[7]

C. Charnes and T. Beth, Combinatorial aspects of jump codes, Discrete Math., 294 (2005), 43-51. doi: 10.1016/j.disc.2004.04.035.

[8]

J. H. Conway and N. J. A. Sloane, Self-dual codes over the integers modulo 4, J. Combin. Theory Ser. A, 62 (1993), 30-45. doi: 10.1016/0097-3165(93)90070-O.

[9]

J. Fang and Y. Chang, Mutually disjoint t-designs and t-SEEDs from extremal doubly-even self-dual codes, Des. Codes Crypt., 73 (2014), 769-780. doi: 10.1007/s10623-013-9825-4.

[10]

J. Fang and Y. Chang, Mutually disjoint 5-designs and 5-spontaneous emission error designs from extremal ternary self-dual codes, J. Combin. Des., 23 (2015), 78-89. doi: 10.1002/jcd.21391.

[11]

J. FangJ. Zhou and Y. Chang, Non-existence of some quantum jump codes with specified parameters, Des. Codes Crypt., 73 (2014), 223-235. doi: 10.1007/s10623-013-9814-7.

[12]

T. A. Gulliver and M. Harada, Extremal double circulant Type Ⅱ codes over $\mathbb{Z}_4$ and 5-(24. 10, 36) designs, Discrete Math., 194 (1999), 129-137. doi: 10.1016/S0012-365X(98)00035-1.

[13]

A. R. Hammons, Jr.P. V. KumarA. R. CalderbankN. J. A. Sloane and P. Solé, The $\mathbb{Z}_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319. doi: 10.1109/18.312154.

[14]

M. Harada, New 5-designs constructed from the lifted Golay code over $\mathbb{Z}_4$, J. Combin. Des., 6 (1999), 225-229. doi: 10.1002/(SICI)1520-6610(1998)6:3<225::AID-JCD4>3.0.CO;2-H.

[15]

W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Appl., 11 (2005), 451-490. doi: 10.1016/j.ffa.2005.05.012.

[16] W. C. Huffman and V. Pless, Fundamentals of Error Correcting Codes, Cambridge Univ. Press, Cambridge, 2003. doi: 10.1017/CBO9780511807077.
[17]

T. W. Hungerford, Algebra, Springer-Verlag, New York, 1974.

[18]

M. Jimbo and K. Shiromoto, A construction of mutually disjoint Steiner systems from isomorphic Golay codes, J. Combin. Theory Ser. A, 116 (2009), 1245-1251. doi: 10.1016/j.jcta.2009.03.011.

[19]

M. Jimbo and K. Shiromoto, Quantum jump codes and related combinatorial designs, Inf. Sec. Coding Theory Rel. Combin., 29 (2011), 285-311.

[20]

V. Pless, Introduction to the Theory of Error-Correcting Codes, 3rd edition, Wiley, New York (1998). doi: 10.1002/9781118032749.

[21]

V. Pless and Z. Qian, Cyclic codes and quadratic residue codes over $\mathbb{Z}_4$, IEEE Trans. Inform. Theory, 42 (1996), 1594-1600. doi: 10.1109/18.532906.

[22]

V. PlessP. Solé and Z. Qian, Cyclic self-dual $\mathbb{Z}_4$-codes, Finite Fields Appl., 3 (1997), 48-69. doi: 10.1006/ffta.1996.0172.

[23]

K. Tanabe, An Assmus-Mattson theorem for $\mathbb{Z}_4$-codes, IEEE Trans. Inform. Theory, 46 (2000), 48-53. doi: 10.1109/18.817507.

[24]

J. V. Uspensky, Theory of Equations, McGraw-Hill, New York, 1948.

show all references

References:
[1]

M. ArayaM. HaradaV. D. Tonchev and A. Wassermann, Mutually disjoint designs and new 5-designs derived from groups and codes, J. Combin. Des., 18 (2010), 305-317. doi: 10.1002/jcd.20251.

[2]

T. BethC. CharnesM. GrasslG. AlberA. Delgado and M. Mussinger, A new class of designs which protect against quantum jumps, Des.Codes Crypt., 29 (2003), 51-70. doi: 10.1023/A:1024188005329.

[3]

A. BonnecazeP. SoléC. Bachoc and B. Mourrain, Type Ⅱ codes over $\mathbb{Z}_4$, IEEE Trans. Inform. Theory, 43 (1997), 969-976. doi: 10.1109/18.568705.

[4]

A. BonnecazeP. Solé and A. R. Calderbank, Quaternary quadratic residue codes and unimodular lattices, IEEE Trans. Inform. Theory, 41 (1995), 366-377. doi: 10.1109/18.370138.

[5]

A. R. Calderbank and N. J. A. Sloane, Modular and p-adic cyclic codes, Des. Codes Crypt., 6 (1995), 21-35. doi: 10.1007/BF01390768.

[6]

J. Cannon and W. Bosma, Handbook of Magma functions, Version 2. 12, Univ. Sydney, 2005.

[7]

C. Charnes and T. Beth, Combinatorial aspects of jump codes, Discrete Math., 294 (2005), 43-51. doi: 10.1016/j.disc.2004.04.035.

[8]

J. H. Conway and N. J. A. Sloane, Self-dual codes over the integers modulo 4, J. Combin. Theory Ser. A, 62 (1993), 30-45. doi: 10.1016/0097-3165(93)90070-O.

[9]

J. Fang and Y. Chang, Mutually disjoint t-designs and t-SEEDs from extremal doubly-even self-dual codes, Des. Codes Crypt., 73 (2014), 769-780. doi: 10.1007/s10623-013-9825-4.

[10]

J. Fang and Y. Chang, Mutually disjoint 5-designs and 5-spontaneous emission error designs from extremal ternary self-dual codes, J. Combin. Des., 23 (2015), 78-89. doi: 10.1002/jcd.21391.

[11]

J. FangJ. Zhou and Y. Chang, Non-existence of some quantum jump codes with specified parameters, Des. Codes Crypt., 73 (2014), 223-235. doi: 10.1007/s10623-013-9814-7.

[12]

T. A. Gulliver and M. Harada, Extremal double circulant Type Ⅱ codes over $\mathbb{Z}_4$ and 5-(24. 10, 36) designs, Discrete Math., 194 (1999), 129-137. doi: 10.1016/S0012-365X(98)00035-1.

[13]

A. R. Hammons, Jr.P. V. KumarA. R. CalderbankN. J. A. Sloane and P. Solé, The $\mathbb{Z}_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319. doi: 10.1109/18.312154.

[14]

M. Harada, New 5-designs constructed from the lifted Golay code over $\mathbb{Z}_4$, J. Combin. Des., 6 (1999), 225-229. doi: 10.1002/(SICI)1520-6610(1998)6:3<225::AID-JCD4>3.0.CO;2-H.

[15]

W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Appl., 11 (2005), 451-490. doi: 10.1016/j.ffa.2005.05.012.

[16] W. C. Huffman and V. Pless, Fundamentals of Error Correcting Codes, Cambridge Univ. Press, Cambridge, 2003. doi: 10.1017/CBO9780511807077.
[17]

T. W. Hungerford, Algebra, Springer-Verlag, New York, 1974.

[18]

M. Jimbo and K. Shiromoto, A construction of mutually disjoint Steiner systems from isomorphic Golay codes, J. Combin. Theory Ser. A, 116 (2009), 1245-1251. doi: 10.1016/j.jcta.2009.03.011.

[19]

M. Jimbo and K. Shiromoto, Quantum jump codes and related combinatorial designs, Inf. Sec. Coding Theory Rel. Combin., 29 (2011), 285-311.

[20]

V. Pless, Introduction to the Theory of Error-Correcting Codes, 3rd edition, Wiley, New York (1998). doi: 10.1002/9781118032749.

[21]

V. Pless and Z. Qian, Cyclic codes and quadratic residue codes over $\mathbb{Z}_4$, IEEE Trans. Inform. Theory, 42 (1996), 1594-1600. doi: 10.1109/18.532906.

[22]

V. PlessP. Solé and Z. Qian, Cyclic self-dual $\mathbb{Z}_4$-codes, Finite Fields Appl., 3 (1997), 48-69. doi: 10.1006/ffta.1996.0172.

[23]

K. Tanabe, An Assmus-Mattson theorem for $\mathbb{Z}_4$-codes, IEEE Trans. Inform. Theory, 46 (2000), 48-53. doi: 10.1109/18.817507.

[24]

J. V. Uspensky, Theory of Equations, McGraw-Hill, New York, 1948.

[1]

Masaaki Harada, Ethan Novak, Vladimir D. Tonchev. The weight distribution of the self-dual $[128,64]$ polarity design code. Advances in Mathematics of Communications, 2016, 10 (3) : 643-648. doi: 10.3934/amc.2016032

[2]

Selim Esedoḡlu, Fadil Santosa. Error estimates for a bar code reconstruction method. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 1889-1902. doi: 10.3934/dcdsb.2012.17.1889

[3]

Andrew Klapper, Andrew Mertz. The two covering radius of the two error correcting BCH code. Advances in Mathematics of Communications, 2009, 3 (1) : 83-95. doi: 10.3934/amc.2009.3.83

[4]

José Gómez-Torrecillas, F. J. Lobillo, Gabriel Navarro. Information--bit error rate and false positives in an MDS code. Advances in Mathematics of Communications, 2015, 9 (2) : 149-168. doi: 10.3934/amc.2015.9.149

[5]

Laura Luzzi, Ghaya Rekaya-Ben Othman, Jean-Claude Belfiore. Algebraic reduction for the Golden Code. Advances in Mathematics of Communications, 2012, 6 (1) : 1-26. doi: 10.3934/amc.2012.6.1

[6]

Irene Márquez-Corbella, Edgar Martínez-Moro, Emilio Suárez-Canedo. On the ideal associated to a linear code. Advances in Mathematics of Communications, 2016, 10 (2) : 229-254. doi: 10.3934/amc.2016003

[7]

Serhii Dyshko. On extendability of additive code isometries. Advances in Mathematics of Communications, 2016, 10 (1) : 45-52. doi: 10.3934/amc.2016.10.45

[8]

Olof Heden. The partial order of perfect codes associated to a perfect code. Advances in Mathematics of Communications, 2007, 1 (4) : 399-412. doi: 10.3934/amc.2007.1.399

[9]

M. Delgado Pineda, E. A. Galperin, P. Jiménez Guerra. MAPLE code of the cubic algorithm for multiobjective optimization with box constraints. Numerical Algebra, Control & Optimization, 2013, 3 (3) : 407-424. doi: 10.3934/naco.2013.3.407

[10]

Masaaki Harada, Takuji Nishimura. An extremal singly even self-dual code of length 88. Advances in Mathematics of Communications, 2007, 1 (2) : 261-267. doi: 10.3934/amc.2007.1.261

[11]

M. De Boeck, P. Vandendriessche. On the dual code of points and generators on the Hermitian variety $\mathcal{H}(2n+1,q^{2})$. Advances in Mathematics of Communications, 2014, 8 (3) : 281-296. doi: 10.3934/amc.2014.8.281

[12]

Michael Kiermaier, Johannes Zwanzger. A $\mathbb Z$4-linear code of high minimum Lee distance derived from a hyperoval. Advances in Mathematics of Communications, 2011, 5 (2) : 275-286. doi: 10.3934/amc.2011.5.275

[13]

Sihuang Hu, Gabriele Nebe. There is no $[24,12,9]$ doubly-even self-dual code over $\mathbb F_4$. Advances in Mathematics of Communications, 2016, 10 (3) : 583-588. doi: 10.3934/amc.2016027

[14]

Anna-Lena Horlemann-Trautmann, Kyle Marshall. New criteria for MRD and Gabidulin codes and some Rank-Metric code constructions. Advances in Mathematics of Communications, 2017, 11 (3) : 533-548. doi: 10.3934/amc.2017042

[15]

Denis S. Krotov, Patric R. J.  Östergård, Olli Pottonen. Non-existence of a ternary constant weight $(16,5,15;2048)$ diameter perfect code. Advances in Mathematics of Communications, 2016, 10 (2) : 393-399. doi: 10.3934/amc.2016013

[16]

Daniel Heinlein, Michael Kiermaier, Sascha Kurz, Alfred Wassermann. A subspace code of size $ \bf{333} $ in the setting of a binary $ \bf{q} $-analog of the Fano plane. Advances in Mathematics of Communications, 2019, 13 (3) : 457-475. doi: 10.3934/amc.2019029

[17]

Martino Borello, Francesca Dalla Volta, Gabriele Nebe. The automorphism group of a self-dual $[72,36,16]$ code does not contain $\mathcal S_3$, $\mathcal A_4$ or $D_8$. Advances in Mathematics of Communications, 2013, 7 (4) : 503-510. doi: 10.3934/amc.2013.7.503

[18]

T. Aaron Gulliver, Masaaki Harada. On the performance of optimal double circulant even codes. Advances in Mathematics of Communications, 2017, 11 (4) : 767-775. doi: 10.3934/amc.2017056

[19]

Suat Karadeniz, Bahattin Yildiz. Double-circulant and bordered-double-circulant constructions for self-dual codes over $R_2$. Advances in Mathematics of Communications, 2012, 6 (2) : 193-202. doi: 10.3934/amc.2012.6.193

[20]

Sabyasachi Dey, Tapabrata Roy, Santanu Sarkar. Revisiting design principles of salsa and chacha. Advances in Mathematics of Communications, 2019, 13 (4) : 689-704. doi: 10.3934/amc.2019041

2017 Impact Factor: 0.564

Metrics

  • PDF downloads (7)
  • HTML views (25)
  • Cited by (0)

Other articles
by authors

[Back to Top]